MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD FLUIDSHIELD 3 N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. HALYARD FLUIDSHIELD 3 N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Codes Component Incompatible (1108); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) had a tb outbreak.The (b)(6) osh unit collaborated with (b)(6) and performed n95 fit testing using quantitative test method following the osha fit test protocol.Staff wearing the product while performing the test failed.At this time, it is unclear whether the hospital performed fit testing prior to the reported outbreak or what quantity of end-users were affected by tb.
 
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Additional incident questions were asked to the end-user.On april 28, 2025, the end-user provided information that five employees from hospital (b)(6) emergency department had contracted tb during time period (b)(6) 2025.These employees were all treated for tb and have since moved from intensive treatment to maintenance (further details of treatment were not provided).According to hospital, they do not fit test all wearers prior to use.They only fit test a certain quantity of workers.They were unable to share whether these particular employees were fit tested utilizing the halyard code prior to contracting tb.There is a precaution on the product labeling advising end-users to perform fit testing.The hospital utilizes both the halyard mask product reported in this device report as well as a 3m mask.According to the hospital, the employees wear whichever is available at the time of need.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Incident one: the product involved in this complaint is not available for evaluation.A device history records (dhr) evaluation was performed for the complaint lot.According to the documented records, the product was manufactured according to approved manufacturing procedures, specifications and released by quality assurance.Manufacturing conducts visual and functional inspections throughout production.Inspection sampling plan ansi/asqz 1.4 is utilized to release the product.Visual inspection is performed based on aql 0.65 level s-4 to assure compliance to specification.Complaint history for the past 12 months from (b)(6) 2024 to (b)(6) 2025 shows no upward trend for related issue.Complaint notification was sent to manufacturing leaders for awareness.Root cause was defined as user error, the end-user failed to perform fit testing on all users prior to mask wear.The purpose of fit testing is to ensure the product properly conforms to the user's face to provide sufficient user protection.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD FLUIDSHIELD 3 N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa la amistad
ciudad de acuna
coahuila, mexico
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21753541
Report Number9616096-2025-00002
Device Sequence Number8220725
Product Code MSH
UDI-Device Identifier20680651467274
UDI-Public20680651467274
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number46727
Device Lot NumberAM1259801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/28/2025
05/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/22/2025
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown